# SDR AALA202505081394

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,308 hours, 40,241 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327107
- Part serial: 9642
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF WE RECEIVED A NOSE STEERING FAULT AND A BRAKE SYSTEM 1 FAULT ON THE ECAM.  BRAKE SYSTEM 1 IN FLIGHT QRH PROCEDUREPERFORMED AND CLEARED BOTH FAULTS.  DISCUSSION WITH COMPANY ANDMOC RECOMMENDED RETURN TO CLT. UPON LANDING NOSE WHEEL WAS GENTLY LOWERED. UPON RUNWAY CONTACT, A BANG WAS HEARD AND THE AIRCRAFT JERKED RIGHT.  UPON LANDING ROLLOUT AND EXIT FROM THE RUNWAY, BOTH FAULTS RETURNED TO THE ECAM AND THE NOSE WHEEL STEERING DID NOT WORK.  MAINTENANCE REPLACED STEARING CONTROL UNITL AMM 32-51-00.
